数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 92)

Filters        
Items/Page:    Sort:
Unilateral Global Bifurcation, Half-Linear Eigenvalues and Constant Sign Solutions for a Fractional Laplace Problem [期刊论文]
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017, 卷号: 27, 期号: 1-1
Yang, BX;  Sun, HR;  Feng, ZS
View/Download:33/0
 
Existence and nonexistence of global solutions for a semilinear reaction-diffusion system [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 445, 期号: 1-1, 页码: 97-124
Li, LL;  Sun, HR;  Zhang, QG
View/Download:12/0
 
Fractional abstract Cauchy problem with order alpha is an element of(1,2) [期刊论文]
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2016, 卷号: 13, 期号: 2, 页码: 155-177
Li, YN;  Sun, HR;  Feng, ZS
View/Download:9/0
 
Eigenvalue, Unilateral Global Bifurcation and Constant Sign Solution for a Fractional Laplace Problem [期刊论文]
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2015, 卷号: 25, 期号: 13
Yang, BX;  Sun, HR;  Feng, ZS
View/Download:4/0
 
Cylindrically symmetric travelling fronts in a periodic reaction-diffusion equation with bistable nonlinearity [期刊论文]
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2015, 卷号: 145, 期号: 5, 页码: 1053-1090
Wang, ZC
View/Download:2/0
 
L-p-type pullback attractors for a semilinear heat equation on time-varying domains [期刊论文]
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2015, 卷号: 145, 期号: 5, 页码: 1029-1052
Sun, CY;  Yuan, YB
View/Download:5/0
 
THE BLOW-UP AND GLOBAL EXISTENCE OF SOLUTIONS OF CAUCHY PROBLEMS FOR A TIME FRACTIONAL DIFFUSION EQUATION [期刊论文]
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2015, 卷号: 46, 期号: 1, 页码: 69-92
Zhang, QG;  Sun, HR
View/Download:9/0
 
Dynamics for a stochastic reaction-diffusion equation with additive noise [期刊论文]
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 3, 页码: 838-872
Cao, DM;  Sun, CY;  Yang, MH
View/Download:4/0
 
SPATIAL DYNAMICS OF A DIFFUSIVE PREDATOR-PREY MODEL WITH STAGE STRUCTURE [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2015, 卷号: 20, 期号: 6, 页码: 1831-1853
Zhang, L;  Wang, ZC
View/Download:5/0
 
Quasi-geostrophic equation in R-2 [期刊论文]
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 2, 页码: 531-561
Dlotko, T;  Kania, MB;  Sun, CY
View/Download:8/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace